# SDR EE4Y201110559

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 21,982 hours, 10,579 cycles
- Engine: Iae V2524A5
- Engine time: 21,982 hours, 10,579 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 7400515799
- Condition: Corroded
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 7450002515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, LEFT C-DUCT LOWER BIFURCATION OUTER SKIN WITH CORROSION, LOCATED JUST ABOVE THE 740-0420 FAIRING AT 6 O'CLOCK POSITION.  NOTE: THE C-DUCT OUTER SKIN REQUIRES A MAJOR REPAIR IAW ENGINEERING GUIDELINES.
